# SDR ERKR200100028

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: 9957975501
- Condition: Damaged
- Location: Nose Gear Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALED DAMAGE TO THE NOSE GEAR SUPPORT BEAM ON THE LEFT AND RIGHT HAND SIDES. THIS CONSISTS OF TRIMMING OUT THE DAMAGE AREA AND INSTALLING THE REPAIR SPLICE ANGLES AND THE REPAIR CAP. PER ECRA 933-53-056-2.
